MathSciNet Relay Station
MathSciNet bibliographic data
MR1102321 52A22 (52A21 60D05)
Vitale, Richard A. Expected absolute random determinants and zonoids. Ann. Appl. Probab. 1 (1991), no. 2, 293–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement